# SDR 99ZZZX4015

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3587Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318052121
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Condition: Failed
- Location: Hydraulic System
- Part time: 145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP SHAFT SHEARED.
